Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ideals of finite codimension in $ C[0,\,1]$ and $ L\sp{1}({\bf R})$


Authors: C. Robert Warner and Robert Whitley
Journal: Proc. Amer. Math. Soc. 76 (1979), 263-267
MSC: Primary 46J10; Secondary 43A20
MathSciNet review: 537085
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the ideals of finite codimension in $ C[0,1]$ and $ {L^1}(R)$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J10, 43A20

Retrieve articles in all journals with MSC: 46J10, 43A20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0537085-7
Article copyright: © Copyright 1979 American Mathematical Society